Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A finite $\mathbb{Q}$–bad space

Sergei O Ivanov and Roman Mikhailov

Geometry & Topology 23 (2019) 1237–1249
Bibliography
1 A K Bousfield, The localization of spaces with respect to homology, Topology 14 (1975) 133 MR0380779
2 A K Bousfield, Homological localization towers for groups and Π–modules, 186, Amer. Math. Soc. (1977) MR0447375
3 A K Bousfield, On the p–adic completions of nonnilpotent spaces, Trans. Amer. Math. Soc. 331 (1992) 335 MR1062866
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
5 R Brown, J L Loday, Van Kampen theorems for diagrams of spaces, Topology 26 (1987) 311 MR899052
6 S O Ivanov, R Mikhailov, On a problem of Bousfield for metabelian groups, Adv. Math. 290 (2016) 552 MR3451932
7 S O Ivanov, R Mikhailov, On discrete homology of a free pro-p–group, Compos. Math. 154 (2018) 2195 MR3867299
8 C Miller, The second homology group of a group; relations among commutators, Proc. Amer. Math. Soc. 3 (1952) 588 MR0049191